# SDR DALA2019050302790

- Difficulty date: May 3, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- Aircraft time: 83,252 hours, 37,961 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT HOLE A PRESSURE FLOOR PANEL FASTNER LT FR35 TO 36, REPAIR IN ACCORDANCE WITH WORK CARD 5311-01171-01A PRIOR TO FURTHER FLIGHT. AA 5311-01171. SB A320-53-1264.AD-2018-06-04 SEE NR FOR ADDITIONAL INFORMATION 026-0001:5311-01171- 02A/002 00006 COMPLIED WITH WORK CARD 5311-01171-04A , STEP17.
